Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Duality and orientability in bordism theories


Author: Duane O'Neill
Journal: Bull. Amer. Math. Soc. 73 (1967), 545-547
MathSciNet review: 0211409
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. E. Conner and E. E. Floyd, Differentiable periodic maps, Ergebnisse der Mathematik, 33 (1964). MR 176478
  • 2. P. E. Conner and E. E. Floyd, Cobordism theories, Notes, Amer. Math. Soc. Summer Topology Institute, Seattle, Wash., 1963.
  • 3. A. Dold, Relations between ordinary and extraordinary homology, Notes, Aarhus Colloquium on Algebraic Topology, 1962.
  • 4. R. Kultze, Über die Poincaré--Dualitat in der Bordismen Theorie, Math. Ann. 163 (1966), 305-311. MR 192502
  • 5. J. Milnor, Lectures on characteristic classes, Notes, Princeton University, Princeton, N. J., 1957.
  • 6. G. W. Whitehead, Generalized homology theories, Trans. Amer. Math. Soc. 102 (1962), 227-283. MR 137117


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11739-7